# SDR DALA1120589870

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR PANEL 20.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  CUT OUT DAMAGED SECTION OF FLOOR PANEL 1.5"X 4".  FABBED AND INSTALLED NEW SECTION OF PANEL FROM .032" 2024-T3 IAW DWG   9957828 AND SRM 53-01 FIG 4.
